# SDR FQAR20160421018

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: General aviation
- Aircraft: N434PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496064
- Aircraft time: 9,811 hours
- Engine: Lyc O360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 89366005
- Condition: Separated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THE RT ENGINE WAS RUNNING VERY ROUGHLY AND PRODUCING LOUD BACKFIRING, THUMPING SOUNDS.  INSPECTION BY MAINTENANCE TECHS REVEALED THE RT ENGINE NR 3 EXHAUST RISER TUBE AND FLANGE HAD SEPARATED COMPLETELY.
